# SDR ABXA202504151077

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 91,324 hours, 31,643 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Rod Bearing
- Condition: Broken
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIING LUBE, MAINTENANCE IN LAX (LOS ANGELES, CA), FOUND THE RH MLG RETRACT ACTUATOR ROD END BEARING BROKEN.  ABX AIR MAINTENACE CONTROL CONTACTED AMES EMGINEERING FOR ANALYSIS AND DISPOSITION FOR A GEAR DOWN FERRY FLIGHT TO CVG, PER ABX-REA-3200-65748-02. AFTER FERRY FLIGHT A/C WAS GROUNDED.  CURRENTLY IN WORK   FOUND RT MLG FWD LUG WHERE RETRACT ACTUATOR ATTACHES WAS DAMAGED.  AN AMENDED SDR WILL BE SENT WHEN WORK IS COMPLETED.
